Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2022, 8:44 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 5, 2022, 1:00 AM EST. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2022, 8:44 PM EST (01:44 UTC)
- In effect from
- Jan 5, 2022, 1:00 AM EST
- Expired
- Jan 7, 2022, 9:31 AM EST
- In force
- 57 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.94 ft at Jan 6, 2022, 8:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
194
WGUS42 KFFC 050144
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
844 PM EST Tue Jan 4 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-051345-
/O.NEW.KFFC.FL.W.0010.220105T0600Z-220107T1000Z/
/OCNG1.1.ER.220105T0600Z.220106T1200Z.220107T0400Z.NO/
844 PM EST Tue Jan 4 2022
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From late tonight to early Friday morning.
* IMPACTS...At 18.0 feet, The water level begins to flood portions
of the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 16.9 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 17.8 feet Thursday
morning. It will then fall below flood stage late Thursday
evening.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.8 feet on 12/26/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$8 follow-up statements
499
WGUS82 KFFC 051203
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
703 AM EST Wed Jan 5 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-060015-
/O.CON.KFFC.FL.W.0010.000000T0000Z-220107T1000Z/
/OCNG1.1.ER.220105T0407Z.220106T1200Z.220107T0400Z.NO/
703 AM EST Wed Jan 5 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH LATE
THURSDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until early Friday morning.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat ramp,
just upstream and rightbank from the Georgia Highway 57 bridge.
Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 6:45 AM EST Wednesday the stage was 17.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 AM EST Wednesday was 17.2 feet.
- Forecast...The river is expected to rise to a crest of 17.8
feet tomorrow morning. It will then fall below flood stage
late tomorrow evening.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
DL213
WGUS82 KFFC 051756
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1256 PM EST Wed Jan 5 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-060600-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1700Z/
/OCNG1.1.ER.220105T0407Z.220106T1800Z.220107T1100Z.NO/
1256 PM EST Wed Jan 5 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until early Friday afternoon.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat ramp,
just upstream and rightbank from the Georgia Highway 57 bridge.
Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 12:45 PM EST Wednesday the stage was 17.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EST Wednesday was 17.4 feet.
- Forecast...The river is expected to rise to a crest of 18
feet early tomorrow afternoon. It will then fall below flood
stage Friday morning.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
DL009
WGUS82 KFFC 060120
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
820 PM EST Wed Jan 5 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-061330-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T2024Z/
/OCNG1.1.ER.220105T0407Z.220106T1800Z.220107T1424Z.NO/
820 PM EST Wed Jan 5 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until Friday afternoon.
* IMPACTS...Between 17 and 18 feet, Flood stage is reached and
exceeded. The water level reaches the top of the Old Balls Ferry
Road boat ramp...just upstream and rightbank from the Georgia
Highway 57 bridge. Minor flooding of woodlands near the river
occurs.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Wednesday the stage was 17.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Wednesday was 17.7 feet.
- Forecast...The river is expected to rise to a crest of 18.1
feet early tomorrow afternoon. It is forecasted to fall below
flood stage late Friday morning.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
17.9 feet on 02/15/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$771
WGUS82 KFFC 061343
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
843 AM EST Thu Jan 6 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-070145-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1708Z/
/OCNG1.1.ER.220105T0407Z.220106T1800Z.220107T1108Z.NO/
843 AM EST Thu Jan 6 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH FRIDAY
AFTERNOON...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 8:30 AM EST Thursday the stage was 17.9 feet and steady.
- Forecast...The river is expected to rise to a crest of 18.0
feet this afternoon. It will then fall below flood stage
tomorrow morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$378
WGUS82 KFFC 062021
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
321 PM EST Thu Jan 6 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-070830-
/O.CON.KFFC.FL.W.0010.000000T0000Z-220107T1708Z/
/OCNG1.1.ER.220105T0407Z.220107T0000Z.220107T1108Z.NO/
321 PM EST Thu Jan 6 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 3:00 PM EST Thursday the stage was 17.9 feet and steady.
- Forecast...The river is expected to rise to a crest of 18
feet this evening. It will then fall below flood stage
tomorrow morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$645
WGUS82 KFFC 070130
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
830 PM EST Thu Jan 6 2022
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-071330-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1415Z/
/OCNG1.1.ER.220105T0407Z.220106T1445Z.220107T0815Z.NO/
830 PM EST Thu Jan 6 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Oconee River near Oconee.
* WHEN...Until late tomorrow morning.
* IMPACTS...Between 17 and 18 feet, Flood stage is maintained. The
water level reaches the top of the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding of woodlands near the river occurs.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Thursday the stage was 17.7 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Thursday was 17.9 feet.
- Forecast...The river is forecasted to fall below flood stage
late tonight and continue falling to 8.3 feet Tuesday
evening.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
17.8 feet on 12/26/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$935
WGUS82 KFFC 071135
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
635 AM EST Fri Jan 7 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-071730-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1725Z/
/OCNG1.N.ER.220105T0407Z.220106T1445Z.220107T1125Z.NO/
635 AM EST Fri Jan 7 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH THIS
AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River near Oconee.
* WHEN...Until this afternoon.
* IMPACTS...At 17.0 feet, Flood stage is reached. The water level
reaches the top of the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding of woodlands near the river occurs.
* ADDITIONAL DETAILS...
- At 6:15 AM EST Friday the stage was 17.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM EST Friday was 17.9 feet.
- Forecast...The river is expected to fall to 8.3 feet Tuesday
evening.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.7 feet on 01/06/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$326
WGUS82 KFFC 071431
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
931 AM EST Fri Jan 7 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
GAC167-303-319-071545-
/O.CAN.KFFC.FL.W.0010.000000T0000Z-220107T1431Z/
/OCNG1.N.ER.220105T0407Z.220106T1445Z.220107T1350Z.NO/
931 AM EST Fri Jan 7 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconee River near Oconee.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Friday the stage was 16.9 feet.
- Forecast...The river is expected to fall to 7.8 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 8:42 PM EST, 2 minutes earlier.
Area forecast discussion, Jan 4, 8:42 PM EST, 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 842 PM EST Tue Jan 4 2022 ...Late Evening Update... .UPDATE... The forecast is on track so far tonight. Aside from minor tweaks to hourly temps, dew points and sky cover, the only change was to add patchy frost to the grids across the higher terrain of NE Georgia, mainly for awareness given how warm it has been recently. Frost should form mainly in well-sheltered areas, as surface winds are expected to stay up around 10 mph across the higher terrain overnight. Martin && .PREV DISCUSSION... /Issued 650 PM EST Tue Jan 4 2022/ ..Updated for 00Z Aviation Discussion... SHORT TERM /Tonight through Wednesday Night/... High pressure and dry conditions are anticipated for the short term period of the forecast. Zonal flow aloft will begin to shift more to the SW during the day on Wednesday. At the surface, high pressure will hold through tomorrow, but then begin to shift offshore tomorrow night. Since the surface flow has shifted more easterly, low level moisture will begin to increase along with the cloud cover. Winds should shift to the SW by Wednesday morning, with the fetch at the surface and aloft off of the GOMEX. Temps will quickly moderate back to above normal values for this time of year. NListemaa LONG TERM /Thursday through Tuesday/... Thursday begins the long term with an increase in clouds as a long wave upper level trough begins to push through the area. The precip will likely be limited to the northern part of our CWA, come Thursday afternoon and the highest elevations are likely to see some rain/snow mix during the evening and overnight hours. Confidence is low, but there are some indication that parts of NW Georgia could receive some light ice accumulation at the very onset of the approaching system Thursday afternoon before changing to a mix of rain and snow by Thursday evening. Most of the major models have come into better agreement that the precip will likely be ejected from the CWA before the cold temperatures have the chance to bring widespread wintry mix to the area. Overnight lows on Friday will fall into the upper teens across northern GA while the rest of the CWA falls to freezing or below. Winds are expected to pick up as well during the overnight hours, occasionally gusting to 25mph in the higher elevations, and some windchill values could fall to around zero in some areas of NE GA. While it's unlikely that we'll reach Wind Chill advisory criteria, it's something that we'll need to watch out for. Temps will slowly rebound this weekend, as the cold front clears the area. The weekend will see highs rebound back into the 60s and maybe touching 70 across parts of south/central GA as warm air advection surges out ahead of another front set to move into the area Sunday night and into Monday. This system looks like it will likely be a heavy rain producer, but it's still to far out to get a good estimate on QPF totals. Confidence is reasonably high that precip will be likely beginning early next week. Vaughn && AVIATION... 00Z Update... Models continue to indicate MVFR cigs tonight after 04z-06z, so have maintained said cigs in the TAFs through the overnight and early morning periods. Spotty areas and/or brief periods of IFR cigs are possible, but confidence is not high enough to include in the TAFs. Sky conditions will go VFR by 14z-16z as cigs improve. Winds will relax overnight to 7 kts or less, becoming light and variable approaching daybreak. Winds will pick back up to 4-8 kts out of the west around noon. //ATL Confidence...00Z Update... Medium to high confidence on cigs. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 38 56 35 57 / 5 5 5 50 Atlanta 39 54 37 55 / 0 0 5 60 Blairsville 32 49 30 48 / 0 0 5 70 Cartersville 37 53 34 53 / 0 0 5 70 Columbus 40 59 40 63 / 0 0 10 50 Gainesville 37 53 36 53 / 5 5 0 60 Macon 42 62 38 64 / 5 5 5 30 Rome 37 54 35 51 / 0 0 10 70 Peachtree City 38 56 36 59 / 0 0 10 60 Vidalia 43 62 39 65 / 5 5 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Martin LONG TERM....Vaughn AVIATION...Martin
Hazardous weather outlook, Jan 4, 4:35 PM EST, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 435 PM EST Tue Jan 4 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 435 PM EST Tue Jan 4 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a possibility for some mixed wintry precipitation in far north Georgia from the early to mid-morning hours of Thursday, and again Thursday night into early Friday. Accumulations are not expected at this time. Stay tuned to the latest forecast for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of winter weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jan 4, 3:55 PM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EST TUE JAN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TORNADO 4 SSE ANTIOCH CHURCH 31.87N 83.33W
01/02/2022 WILCOX GA NWS STORM SURVEY
A VERY BRIEF TORNADO TOUCHED DOWN ALONG GA HWY 215
SOUTH AND FALCON CIRCLE, ABOUT 8 MILES SOUTH OF
ABBEVILLE DURING THE LATE AFTERNOON HOURS OF SUNDAY,
JANUARY 2ND. THE TORNADO, WHICH SHOWED A VERY WEAK
DEBRIS SIGNATURE FROM KJGX SNAPPED AND UPROOTED SEVERAL
LARGE PINES ON WITHIN THE FALCON CIRCLE AREA,
PARTICULARLY NEAR THE SOUTH ENTRANCE/EXIT OFF 215. IN
ADDITION TO TREE DAMAGE, A MEDIUM-SIZED SHED WAS
DESTROYED ALONG WITH SOME TIN FROM THE ROOF OF ONE OF
THE HOMES BEING PULLED OFF. MAX WINDS
&&
EVENT NUMBER FFC2200038
KSLocal storm report, Jan 4, 6:08 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EST TUE JAN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM FLASH FLOOD 2 WSW TUCKER 33.85N 84.24W
12/30/2021 DEKALB GA PUBLIC
FLOODING IN PARKING LOT OF AN APARTMENT COMPLEX ON
NORTHLAKE PKWY NEAR I-285.
&&
EVENT NUMBER FFC2200039
KINGLocal storm report, Jan 4, 6:12 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EST TUE JAN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW HIAWASSEE 34.95N 83.76W
01/03/2022 E1.5 INCH TOWNS GA PUBLIC
&&
EVENT NUMBER FFC2200040
KINGLocal storm report, Jan 4, 6:13 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EST TUE JAN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW JASPER 34.47N 84.43W
01/03/2022 E1.0 INCH PICKENS GA PUBLIC
&&
EVENT NUMBER FFC2200041
KINGLocal storm report, Jan 4, 6:14 PM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EST TUE JAN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM SNOW MINERAL BLUFF 34.91N 84.28W
01/03/2022 E1.5 INCH FANNIN GA PUBLIC
&&
EVENT NUMBER FFC2200042
KINGLocal storm report, Jan 4, 6:20 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EST TUE JAN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW TRACK ROCK 34.86N 83.87W
01/03/2022 M2.5 INCH UNION GA PUBLIC
&&
EVENT NUMBER FFC2200043
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 2:50 PM EST | Winter Weather Advisory | FFC | Catoosa, Dade, Fannin, Gilmer, Murray, Towns and 3 more | 27 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.